Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Vaginal and oral sex with sex workers, brown spots on buttocks, thighs, itching on anus, testicles. STD symptoms?

Hi Doctor, I have been having both protected (vaginal) and unprotected sex (oral) with prostitutes over the past couple of years. The last time i had protected sex was 15 days back. I am beginning to notice reddish brown spots on the hair follicles on my buttocks , thighs and calf region. They itch sometimes. I also have severe itching in my anus and testicles. I am very scared and feel i have contacted some form of STD . Please help
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
I think you should consult your family physician. It might be that you have contacted some parasitic infections that are causing the itches. However, other viral infections like herpes could also be implictaed. A good STI screen should be the best thing to do.
Meet your primary care physician for advice and management.
Thanks,
Luchuo, MD>
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor